# SDR IPXA2014031782300

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817132
- Condition: Damaged
- Location: Bs 1622-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FLOOR PANEL DAMAGED .  FABRICATED NEW FLOOR PANEL BETWEEN BS 1620-1720, RBL 33-75 IAW EO B747-5320-52748-A.
